# SDR USAA2013062000009

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,739 hours, 21,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED SEAT MOUNTED EMERGENCY PATH LIGHT LENS MISSING AT 11D.  INSTALLED RED LENS AT ROW 11D.
